On non-separating simple closed curves in a compact surface

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43801

Topology, 36, (2), 381-410, 1997.3
We introduce a semi-algebraic structure on the set of all isotopy classes of non-separating simple closed curves in any compact oriented surface and show that the structure is finitely generated. As a consequence, we produce a natural finite dimensional linear representation of the mapping class group of the surface. Applications to the Teichmller space, Thurston's measured lamination space, the harmonic Beltrami differentials, and the first cohomology groups of the surface are discussed.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:59:04 uploaded by Feng_Luo ] [ 40 downloads ] [ 0 comments ]
@inproceedings{feng1997on,
  title={On non-separating simple closed curves in a compact surface},
  author={Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205904038884365},
  booktitle={Topology},
  volume={36},
  number={2},
  pages={381-410},
  year={1997},
}
Feng Luo. On non-separating simple closed curves in a compact surface. 1997. Vol. 36. In Topology. pp.381-410. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205904038884365.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved